MDJunction - People Helping People
 
Ask a Question
01/19/2009 06:18 PM

does poop consistency change once you go on meds?

simeon

without getting too graphic i have noticed a change in my monkey poop now that i am on lithium. Is this normal cause it sure feels weird and it feels like i just had a colonics treatment or an enema.I have never had these procedures but i imagine it feels like that. Anyone have something weird going on ?
Reply

01/19/2009 06:32 PM
petermason2000
Peart2112  
Posts: 1044
Senior Member

Perhaps you are drinking too much sweet tea? My three year old daughter is fond of saying she doesn't like sweet tea because it "makes me have a really yucky poop."

01/19/2009 06:34 PM
petermason2000
Peart2112  
Posts: 1044
Senior Member

On a serious note, I found this:

If your lithium level is too high, or if your side effects are dangerous or intolerable, your lithium dosage may need to be reduced.

In general, the following side effects may be signs of mild to moderate lithium toxicity:

Mild shakiness, especially in the hands

Thirst

Increased or frequent urination

Diarrhea

Vomiting

Drowsiness

Muscle weakness

Coordination problems.


01/19/2009 06:49 PM
glory
glory  
Posts: 3668
VIP Member

SIMEON, PLEASE GO TO THE END OF THE OPINIONS THREAD. I HAD TO SAY WHAT WAS ON MY MIND.

01/19/2009 07:45 PM
simeon

think it was the diet pills now that i think about it.Thanks for your reply

01/19/2009 07:47 PM
piedlourd
cirquepourvousPosts: 1710
Senior Member

i like the warnings that say may cause diarrhea and constipation. everything covered that way.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved